Frequent premature ventricular contractions, the total number of more than 30000, in the end, who caused the disaster

19 years ago, the patient complained of palpitation, chest tightness, dizziness and amaurosis due to fatigue and emotional excitement. She was treated in our hospital. The B-mode echocardiography of the heart was improved, indicating that the anterior and posterior prolapse of the mitral valve and mild mitral insufficiency were found. It is suggested that the patients should be followed up in the outpatient department. < p > < p > four years ago, the patients took digoxin tablets 0.25 mg once a day, once a day, spironolactone 20 mg once a day, and Wenxin Granules 1 bag, three times a day, according to the doctor’s advice, and the symptoms still broke out intermittently. < / P > < p > 1 year ago, the above symptoms were more serious than before. The improvement of dynamic electrocardiogram showed arrhythmia, frequent ventricular premature beats, and the total number of ventricular premature beats was more than 10000. It was suggested that the above drugs should be continued to be taken, and regular outpatient follow-up should be carried out. Therefore, the patient was hospitalized in one of three hospitals. < p > < p > ECG: sinus rhythm, frequent premature ventricular contractions, partial paired rhythm, short ventricular tachycardia, ST-T changes, total number of 31988 ventricular premature contractions and 1155 ventricular tachycardia. Echocardiography showed: 41 mm left atrium, 45 mm left ventricular end diastolic, anterior and posterior leaflet prolapse with mild to moderate mitral regurgitation, mild aortic insufficiency, and 62% EF value. Coronary angiography showed no obvious abnormality. Patients were recommended to undergo cardiac membrane replacement, but the patients and their families refused. After discharge, the drug was adjusted to metoprolol succinate 47.5 mg once a day. After that, the patient insisted on taking metoprolol succinate sustained-release tablets 47.5 mg once a day and digoxin tablets 0.25 mg once a day to control the disease. < p > < p > after emotional agitation, the patient suffered from palpitation, chest tightness, dyspnea, blackness in front of the eyes and headache. The blood pressure measured by electronic sphygmomanometer was 200 / 140 mmHg. One metoprolol succinate sustained-release tablet and one nifedipine sustained-release tablet were taken orally. The above symptoms gradually improved. < p > < p > so he went to the emergency department of our hospital. There was no history of hypertension, diabetes and coronary heart disease. < / P > < p > ▎ admission physical examination: blood pressure: 94 / 64 mmHg; pulse 70 times / min, breathing 20 times / min, weight 56 kg; respiratory sound of both lungs is clear, no dry and wet rales are heard; apical pulsation is located at cm of left clavicular midline between the fifth intercostals, cardiac boundary expands to the left and downward, arrhythmia, early pulse can be heard, about 25 times a minute, no murmur is heard in the auscultation area of each valve. < / P > < p > ▎ laboratory and related imaging examination: blood routine, liver, kidney function, BNP, glycosylated hemoglobin, a function, ESR, blood coagulation were not abnormal. The serum potassium was 3.3 mmol / L and 4.2 mmol / L after reexamination. ECG, Holter and echocardiography. < / P > < p > after admission, the patient completed relevant examinations and was diagnosed as “valvular disease, mitral valve prolapse and incompetence, enlargement of left atrium and left ventricle, frequent ventricular premature contraction, left ventricular dysfunction, cardiac function grade II”. After treatment, the patients were given aspirin 100 mg once a day, atorvastatin 20 mg once a night, metoprolol succinate sustained-release tablets 71.25 mg once a night, potassium magnesium aspartate 2 tablets, oral three times a day. The ECG of patients showed sinus rhythm and T wave changes. The above discomfort improved and discharged. Ventricular premature contraction is defined as premature depolarization of ectopic excitatory foci below his bundle and its branches. In the general population, the incidence rate is 1%-4%[1]. Any factors that lead to premature ventricular depolarization can be the cause of ventricular premature. Adverse lifestyle can cause ventricular premature beats. Various structural heart diseases, such as coronary heart disease, cardiomyopathy and valvular heart disease, are also common causes of ventricular premature beats. Other diseases such as digitalis, quinidine, tricyclic antidepressants poisoning and electrolyte disorders can also induce ventricular premature beats [2]. This patient took digoxin for 4 years, which resulted in frequent premature ventricular contractions and short ventricular tachycardia, and the heart rate returned to normal after discontinuation. Digoxin tablet is a kind of cardiac glycosides. It is mainly used in patients with acute and chronic heart failure, such as hypertension, valvular heart disease, congenital heart disease, and atrial fibrillation, atrial flutter and supraventricular tachycardia. The drug is mainly distributed in the left ventricle and conduction system, and 60% – 90% of it is excreted through the kidney. The treatment dose of cardiac glycoside decreased S-T segment, reduced T wave, shortened Q-T interval and prolonged P-R interval. < / P > < p > ① severe inhibition of Purkinje fiber membrane Na + – K + – ATPase → significant decrease of intracellular K + – diastolic potential, near threshold potential, extremely fast 4-phase division, increased automaticity → tachyarrhythmia; < / P > < p > ③ cardiotoxicity: it is the most dangerous toxic symptom, which can induce various types of arrhythmias. Digitalis is a rapid atrial arrhythmia with conduction block Characteristics of poisoning. < p > < p > 1) ions: hypokalemia, hypomagnesemia, hypoxia, acidemia, alkalomia; < / P > < p > 3) combination: quinidine doubled digoxin concentration, and verapamil increased it by 70%; potassium excretion diuretics and adrenergic drugs aggravated cardiac glycoside poisoning. < / P > < p > ② phenytoin sodium: ventricular tachycardia caused by cardiac glycoside, phenytoin sodium can dissociate Na + – K + – ATPase combined with cardiac glycoside and restore enzyme activity; < / P > < p > in this case, the patient took digoxin for a long time, and the clinical doctors analyzed the causes according to the individual factors of the patient, and considered that digoxin poisoning might be the long-term administration of digoxin It was caused by the accumulation of digoxin and hypokalemia. Through this case, we should pay close attention to the patient’s condition, actively carry out medication monitoring, timely discover adverse reactions, use evidence-based medicine to analyze the causes, and assist doctors to adjust medication. At the same time, educate patients to follow the doctor’s advice if taking digoxin. If anorexia, nausea, vomiting, bradycardia, ventricular premature and other discomfort are found, timely treatment is conducive to safe, effective and rational drug use. Focus